# SDR FDEA201707192001

- Difficulty date: July 19, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 78,907 hours, 15,639 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE HYD 3 PRESSURE HIGH ALERT.  HYD 3  OFF. TEMP WENT TO 120 DEGREE C AND PRESS TO 3720.  THEN IN SERVICE QTY HYD 3 WENT TO O PSI.    LEAK APPEARS TO BE FROM THE NR 3 HYD PRESSURE LINE FROM  PYLON UNDER 617AB.   REMOVED AND INSPECTED RT ENGINE CASE DRAIN FILTERS.  NO DEBRIS NOTED. INSTALLED NEW FILTERS. NEEDS LEAK  CHECK. IAW AMM 29-12-30-2-1.   CHECKED THE NR 3 ENGINE CASE DRAIN FILTERS IAW AMM 29-12-42-6, AND LEAKED CHECKED IAW 29-00-00-6. NO LEAKS NOTED.  OK FOR SERVICE.
